Indiana, 2011

Tornadoes and Damaging Winds in Indiana, May 25, 2011

May 25, 2011 · NWS PAH · 17 events in 6 counties and zones

Numerous strong to severe thunderstorms occurred in the warm sector of a low pressure system over central Missouri. The air mass in the warm sector was very unstable, with afternoon mixed-layer cape values in the 2500 to 4000 j/kg range.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$500,000
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PAH wrote it up.

Numerous strong to severe thunderstorms occurred in the warm sector of a low pressure system over central Missouri. The air mass in the warm sector was very unstable, with afternoon mixed-layer cape values in the 2500 to 4000 j/kg range. A 65 to 75 knot mid level jet was located across Arkansas, with the nose of the jet moving into western Kentucky. This feature enhanced the lift and strong deep-layer shear already in place, creating an environment very favorable for supercells and tornadoes. A 40 to 55 knot low level jet across eastern Arkansas moved into western Kentucky during the evening, resulting in isolated tornadoes and widespread damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before the first event at May 25, 12:36 PM CST, 6 hours 19 minutes earlier.

Area forecast discussion, May 25, 12:36 PM CST, 6 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
136 PM CDT WED MAY 25 2011

.DISCUSSION...
BIGGEST CHALLENGE WILL BE THE DETAILS ASSOCIATED WITH A
POTENTIALLY SIGNIFICANT SEVERE WEATHER OUTBREAK OVER THE NEXT 10-12
HOURS OR SO.

WILL KEEP THIS BRIEF WITH ONSET OF SEVERE WEATHER IMMINENT. STRONG
SFC AND UPPER LOW MOVING EASTWARD OUT OF THE PLAINS WILL PUSH A
COLD FRONT ACROSS OUR CWA THIS EVENING. IN THE MEANTIME...WITH
SFC TEMPS IN THE LOW 80S AND SFC DEWPOINTS NEAR 70...THE ATMOSPHERE
HAS BECOME VERY UNSTABLE ACROSS THE AREA. THIS COMBINED WITH
FAVORABLE DEEP LAYER SHEAR...JET DYNAMICS...AND HUGE AMOUNTS OF
CAPE AND HELICITY HAS SET THE STAGE FOR A WIDESPREAD OUTBREAK OF
SEVERE WEATHER INCLUDING LARGE LONG-TRACK TORNADOES...VERY LARGE
HAIL...AND INTENSE STRAIGHT LINE WINDS (DOWNBURSTS).

LATEST RADAR IMAGES ARE SHOWING SHOWERS AND THUNDERSTORMS OVER
THE NORTHEAST SECTIONS OF OUR CWA...BUT THESE STORMS HAVE
REMAINED BELOW SEVERE LEVELS SO FAR. THE LACK OF CONVECTION
ELSEWHERE ACROSS OUR CWA CORRESPONDS WELL TO A POCKET OF 9-10C
WARM AIR IN THE MID LEVELS. THE THINKING IS THAT AS THE SEVERE
CONVECTION TO OUR WEST BEGINS TO MOVE INTO THE WESTERN SECTIONS
WITHIN THE NEXT COUPLE OF HOURS...THE CAP WILL BE BROKEN AND
THUNDERSTORM DEVELOPMENT WILL BE VERY RAPID AND INTENSE.

MOST LIKELY SCENARIO WILL BE DISCREET SUPERCELLS THIS AFTERNOON
INTO THE EARLY EVENING HOURS...THEN A LINE (QLCS) OF THUNDERSTORMS
WITH EMBEDDED SUPERCELLS THROUGH THE REST OF THE EVENING. EACH
NEW MODEL RUN CONTINUES TO SPEED UP THE EASTWARD PROGRESS OF THIS
SYSTEM...SO THE LATEST THINKING IS THAT THE THREAT FOR SEVERE
WEATHER WILL CLEAR THE EASTERN SECTIONS OF OUR CWA SHORTLY AFTER
MIDNIGHT.

PRECIP CHANCES WILL LINGER INTO THURSDAY NIGHT ON THE BACK SIDE OF
THIS SYSTEM. AFTER A BRIEF RESPITE ON FRIDAY...THE COMBINATION OF
UPPER LEVEL ENERGY AND THE APPROACH OF A FRONTAL SYSTEM WILL BRING
PRECIP CHANCES TO THE HEARTLAND FRIDAY NIGHT INTO SATURDAY.

BEYOND SATURDAY AN UPPER RIDGE ESTABLISHES ITSELF OVER OUR AREA
THROUGH THE REST OF THE PERIOD...ESPECIALLY PER THE ECMWF. THE GFS
CRANKS OUT A BIT OF PRECIP NEXT WEDNESDAY AND WEDNESDAY NIGHT AS
IT DROPS A FRONT INTO OUR AREA. THE ECMWF CONTINUES TO KEEP THE
RIDGE OVER OUR AREA WITH NO PRECIP SO FOR NOW WILL KEEP IT DRY.

&&
.AVIATION...
SEVERE STORMS WILL GRADUALLY INCREASE IN COVERAGE DURING THE
AFTERNOON...PEAKING WITH THE PASSAGE OF A COLD FRONT THIS EVENING.
HIGHEST CHANCES FOR CONVECTION AT EACH TAF SITE APPEAR TO BE LATE IN
THE AFTERNOON AND EARLY IN THE EVENING. HOWEVER...ISOLATED
SUPERCELLS COULD OCCUR AT ANY TIME. IN ADDITION TO LOCALLY DAMAGING
WINDS...LARGE HAIL AND TORNADOES ARE POSSIBLE. THE CONVECTION WILL
END WITH THE PASSAGE OF THE FRONT LATE THIS EVENING. SOME LOW CLOUDS
WILL ARRIVE BY 12Z THURSDAY...WITH MVFR CIGS LIKELY DURING THE
MORNING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BALLARD-
     CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
     FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
     MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
     WEBSTER.

MO...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
     MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&

MY/JAP
Hazardous weather outlook, May 25, 7:13 AM CST, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
813 AM CDT WED MAY 25 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-261315-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
813 AM CDT WED MAY 25 2011

...AREA UPGRADED TO HIGH RISK...
...WIDESPREAD SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE ENTIRE QUAD STATE AREA IS IN A HIGH RISK OF SEVERE WEATHER
TODAY AND TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION...AS
THE POTENTIAL EXISTS FOR A SIGNIFICANT AND WIDESPREAD SEVERE
WEATHER EVENT ACROSS THE REGION. SOME LOCATIONS MAY EXPERIENCE 2
OR 3 SEPARATE ROUNDS OF SEVERE WEATHER THROUGH THIS EVENING.

SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS...POSSIBLY AS EARLY AS THE LATE MORNING HOURS.
VERY STRONG WIND FIELDS AND PLENTIFUL INSTABILITY WILL ALLOW THE
STORMS TO QUICKLY BECOME SEVERE...WITH LARGE HAIL...STRONG
TORNADOES...AND DAMAGING WINDS. THE STORMS WILL MOVE RAPIDLY
NORTHEAST ACROSS THE QUAD STATE REGION THROUGH THE AFTERNOON.
OTHER SEVERE THUNDERSTORMS MAY DEVELOP FARTHER EAST ACROSS THE
AREA DURING THE AFTERNOON.

FINALLY...A LINE OF SEVERE STORMS WITH AN INCREASING DAMAGING WIND
THREAT WILL MOVE INTO WESTERN PORTIONS OF THE AREA AROUND 5
PM...AND THEN SWEEP THROUGH THE ENTIRE AREA THROUGH THE EVENING.
TORNADOES...LARGE HAIL...AND HEAVY RAINFALL WILL ALSO BE POSSIBLE
WITH THIS LINE. THE SEVERE WEATHER THREAT SHOULD BE EAST OF THE
ENTIRE AREA BY MIDNIGHT.

OUTSIDE OF THUNDERSTORMS...STRONG SOUTH WINDS ARE EXPECTED TO GUST
25 TO 35 MPH THROUGH THE DAY AND INTO THE EARLY EVENING. CONSULT
THE LAKE WIND ADVISORY FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW THUNDERSTORMS WILL BE POSSIBLE AS AN UPPER LEVEL LOW
PRESSURE SYSTEM MOVES EAST THROUGH THE REGION THURSDAY. ANY
THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.

ANOTHER UPPER LEVEL STORM SYSTEM WILL SWEEP THROUGH THE AREA WITH
A CHANCE OF THUNDERSTORMS FRIDAY NIGHT. AT THIS TIME...SEVERE
WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED THROUGHOUT THE AREA
THIS AFTERNOON AND EVENING.

DRS/PS

In the hours before

Local storm report, May 25, 6:43 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
743 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             HICKMAN                 36.56N 89.19W
05/25/2011  M1.00 INCH       FULTON             KY   TRAINED SPOTTER

&&

SMITTY
Local storm report, May 25, 6:44 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
744 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     FUNNEL CLOUD     BELLMONT                38.38N 87.91W
05/25/2011                   WABASH             IL   TRAINED SPOTTER

&&

SMITTY
Local storm report, May 25, 6:46 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
746 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             4 NW MOUNT CARMEL       38.46N 87.82W
05/25/2011  M0.88 INCH       WABASH             IL   TRAINED SPOTTER

&&

SMITTY
Local storm report, May 25, 6:47 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
747 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TSTM WND DMG     ALBION                  38.38N 88.06W
05/25/2011                   EDWARDS            IL   TRAINED SPOTTER

            TREES DOWN.

&&

SMITTY
Local storm report, May 25, 6:48 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
748 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FUNNEL CLOUD     BOYD                    38.41N 89.01W
05/25/2011                   JEFFERSON          IL   TRAINED SPOTTER

            LATE REPORT. FUNNEL CLOUD CROSSED INTERSTATE 57 AND WINDS
            DESTORYED A LOCAL SAW MILL.

&&

SMITTY
Local storm report, May 25, 6:53 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
753 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     8 E VIENNA              37.41N 88.75W
05/25/2011                   JOHNSON            IL   TRAINED SPOTTER

            LATE REPORT...DESTORYED SHED WITH MULTIPLE TREES DOWN
            WITH SOME UPROOTED AND SNAPPED. EVENT OCCURRED IN THE
            COMMUNITY OF GRANTSBURG ILLINOIS.

&&

SMITTY

The radar

The Evansville,IN radar (KVWX), 40 km away, was scanning. The volume nearest the first event began at 00:55 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind, 6 tornado, 4 funnel cloud. Local standard time, as filed.

Thunderstorm Wind, Posey

When
May 25, 6:55 PM CST
Where
Posey County, Mt Vernon
Measured
79 kt (91 mph) measured gust
Property damage
$20,000
Reported by
County Official
Coordinates
37.930, -87.900

Trees were blown down. Wind gusts were measured to 91 mph.

Funnel Cloud, Gibson

When
May 25, 6:58 PM CST
Where
Gibson County, 2.27 mi ESE of East Mt Carmel
Reported by
Law Enforcement
Coordinates
38.390, -87.690

Funnel Cloud, Posey

When
May 25, 7:00 PM CST
Where
Posey County, St Philip
Reported by
Trained Spotter
Coordinates
37.980, -87.720

Thunderstorm Wind, Gibson

When
May 25, 7:08 PM CST
Where
Gibson County, Princeton
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.350, -87.570

Wind gusts were estimated from 60 to 70 mph by a trained spotter.

Tornado, Posey

When
May 25, 7:09 PM CST to 7:10 PM CST
Where
Posey County, 3.15 mi SSE of Cynthiana to 3.43 mi SE of Cynthiana
Rating
EF2
Path length
1.17 mi
Path width
125 yd
Continued into
Vanderburgh, In (PAH)
Property damage
$40,000
Reported by
NWS Storm Survey
Coordinates
38.139, -87.675

The tornado started north of St. Wendell, where trees were damaged along with a machine shed. As it moved across Highway 65, high-tension power lines were taken down. Peak winds were estimated near 125 mph. The tornado continued moving northeast into Vanderburgh County.

Tornado, Vanderburgh

When
May 25, 7:10 PM CST to 7:13 PM CST
Where
Vanderburgh County, 0.47 mi SW of Nisbet to 1.87 mi NE of Nisbet
Rating
EF2
Path length
2.33 mi
Path width
125 yd
Continued into
Gibson, In (PAH)
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
38.145, -87.656

The tornado entered Vanderburgh County from Posey County and remained in Vanderburgh County for just a short time. Structures were destroyed at a small airfield. The tornado crossed Interstate 64 north of Nisbet into Gibson County. Peak winds were estimated near 125 mph. The average path width was 100 yards.

Tornado, Gibson

When
May 25, 7:13 PM CST to 7:25 PM CST
Where
Gibson County, 2.51 mi WSW of St James to 5 mi NE of Haubstadt
Rating
EF2
Path length
8.67 mi
Path width
125 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
38.167, -87.623

The tornado crossed into Gibson County from Vanderburgh County near Interstate 64. At a farm north of Interstate 64, a house was severely damaged and four barns were destroyed. In Haubstadt, power poles were snapped off at the base. Peak winds were estimated near 125 mph. The average path width was 100 yards.

Thunderstorm Wind, Vanderburgh

When
May 25, 7:15 PM CST to 7:25 PM CST
Where
Vanderburgh County, St Joseph to Evansville
Measured
70 kt (81 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
38.070, -87.650

Widespread damage to trees and power lines occurred in Evansville and surrounding suburbs. Power poles were down. Much of the west side of the metro area was without power. A wind gust to 75 mph was measured by the automated observing system at the Evansville airport.

Thunderstorm Wind, Warrick

When
May 25, 7:24 PM CST to 7:26 PM CST
Where
Warrick County, 2 mi SW of Elberfeld to Elberfeld
Measured
61 kt (70 mph) estimated gust
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
38.150, -87.476

Several large trees were uprooted, and dozens of large tree limbs were down throughout town. Some shingles were blown off the fire station. A large tree fell on a garage.

Funnel Cloud, Gibson

When
May 25, 7:25 PM CST
Where
Gibson County, 0.54 mi E of Buckskin
Reported by
Trained Spotter
Coordinates
38.230, -87.410

Thunderstorm Wind, Warrick

When
May 25, 7:30 PM CST
Where
Warrick County, Boonville
Measured
61 kt (70 mph) estimated gust
Injuries
1 direct, 0 indirect
Property damage
$50,000
Reported by
Trained Spotter
Coordinates
38.050, -87.270

A large tree fell on a home, injuring one person. Multiple large trees were down on the south side of town.

Tornado, Pike

When
May 25, 8:35 PM EST to 8:37 PM EST
Where
Pike County, 0.88 mi NW of Coe to 1.64 mi SSE of Arthur
Rating
EF2
Path length
1.64 mi
Path width
200 yd
Reported by
NWS Storm Survey
Coordinates
38.310, -87.260

Thousands of large trees were snapped or uprooted on mine reclamation land north of County Road 900. Peak winds were estimated near 120 mph.

Tornado, Pike

When
May 25, 8:36 PM EST to 8:42 PM EST
Where
Pike County, 0.5 mi N of Coe to 4 mi SE of Winslow
Rating
EF1
Path length
4.97 mi
Path width
50 yd
Property damage
$20,000
Reported by
NWS Storm Survey
Coordinates
38.307, -87.250

Several dozen trees were uprooted or snapped. Peak winds were estimated near 95 mph. The average path width was 40 yards.

Tornado, Pike

When
May 25, 8:39 PM EST to 8:44 PM EST
Where
Pike County, 4 mi S of Winslow to 4.3 mi SE of Winslow
Rating
EF1
Path length
3.19 mi
Path width
60 yd
Property damage
$20,000
Reported by
NWS Storm Survey
Coordinates
38.322, -87.220

Several dozen trees were uprooted or snapped. Some trees had trunks of two feet in diameter. Peak winds were estimated near 95 mph. The average path width was 35 yards.

Funnel Cloud, Spencer

When
May 25, 7:51 PM CST
Where
Spencer County, Rockport
Reported by
Trained Spotter
Coordinates
37.880, -87.050

Thunderstorm Wind, Spencer

When
May 25, 7:52 PM CST to 7:54 PM CST
Where
Spencer County, Rockport to Grandview
Measured
56 kt (64 mph) estimated gust
Property damage
$50,000
Reported by
Trained Spotter
Coordinates
37.880, -87.050

Trees and power lines were blown down in Rockport. Roofs were damaged in Grandview, and fire station doors were damaged.

Thunderstorm Wind, Spencer

When
May 25, 8:10 PM CST
Where
Spencer County, Rockport
Measured
54 kt (62 mph) measured gust
Reported by
Trained Spotter
Coordinates
37.880, -87.050

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2011Every state in 2011This day in weather historyThe tornado archive for Indiana, 2011Warnings in Indiana, May 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 301487, 301453, 303556, 301484, 307055, 307056, 307057, 301477, 307112, 301454, 301481, 301473, 301474, 301476, 301455, 301456, 301489.